Sorry if the topic makes some uncomfortable but it is part of my post-cancer life and so I am continuing to share as I go. When I was of the age to actually go through menopause, I had few to no symptoms. I seem to remember the occasional hot flash, but nothing that left deep memories for me.
Now I have started a “magic” pill which I will be taking for the next five years to keep my hormones balanced. The imbalance was actually part of the cancer-causing problem.
The first issue was how much these magic babies would cost since my commitment is five years long. The good news – with some potassium included I paid $1.48 for a month’s supply. Hurdle one – crossed just fine.
The label on the bottle did say possible dizziness as a side effect and my oncologist had said that it may cause menopause symptoms. So – you guessed it – I have been nauseous, dizzy and having all those menopause symptoms I missed the first time around – flushed face and chest, hot flashes, mood swings – it has been really fun.
Remembering that I am still fighting a blood clot in my jugular, you will understand that the flushing and dizzy side effects made me question what was causing what to happen. So, I called my best friends at the doctor’s office and ask for some advice and permission to take vitamin B for the menopause symptoms. They said not-to-worry and OK on the B. I will keep you informed as to how this progresses from here because as you know by now – I do not suffer in silence or alone.